Absolute continuous bivariate generalized exponential distribution
No abstract is available for this item.
Volume (Year): 95 (2011)
Issue (Month): 2 (June)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=112915|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Johnson, N. L. & Kotz, Samuel, 1975. "A vector multivariate hazard rate," Journal of Multivariate Analysis, Elsevier, vol. 5(1), pages 53-66, March.
- repec:sae:ecolab:v:16:y:2006:i:2:p:1-2 is not listed on IDEAS
When requesting a correction, please mention this item's handle: RePEc:spr:alstar:v:95:y:2011:i:2:p:169-185. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.